# SDR DLM88020001

- Difficulty date: January 1, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 30,690 hours, 24,239 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184901S4
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

AT FLT LEVEL 230 DURING CLIMB FLOW LIGHT ILLUM, A MAX DESCENT TO 10,000 FT, O2 MASKS DEPLOYED.  FINALLY AT 10,000 FT ABLE TO REGAIN AUTO 2.  CLIMBED TO FL220 FOR REMAINDER OF FLT.  AUTO 2 WORKED OK REST OF FLT.  REPLACED AUTO CONTROLLER 1.
